# SDR DXTA2011080404684

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 5,867 hours, 4,632 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearing
- Part number: M8193514
- Condition: Seized
- Location: Nlg Door Rod End
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN FLIGHT WHEN LANDING GEAR EXTENDED, A LOUD CLUNKING NOISE HEARD IN COCKPIT.  ON GROUND IF YOU WIGGLE THE RT NLG DOOR, SAME CLUNKING NOISE IN THE GEAR DOOR LINKAGE.  FOUND RT NLG DOOR MIDDLE ROD END BEARING AND BOLT SEIZED.  R & R ROD END BEARING & ATTACHING HARDWARE & ADJUSTED RIGGING.  OPS CHECKED GOOD.  WORK DONE IAW MM 32-20-00.
